Jump to content



Photo

3 Years Off Cymbalta


  • Please log in to reply
6 replies to this topic

#1 navywife43

navywife43

    Advanced Member

  • Active Members
  • PipPipPip
  • 85 posts

Posted 06 November 2019 - 03:44 PM

Hi Everyone! I haven't been on here in forever!! I've gone through some major life changes. First I am divorced...it's a good thing. Second my youngest is in college. Third I have welcomed my first granddaughter.

 

As for Cymbalta, I still have effects after being on this demon pill for 10 years. I have come to the conclusion that I need to take something so I am still on Zoloft.

All my body aches, zaps, and vision problems are definitely related to Cymbalta. 

 

I was contacted by the attorneys about the lawsuit, but after submitting my information to them I was told they couldn't prove I was actually taking the drug. WTH??????

 

Anyhow, I wanted to say hi to old friends and I hope you all are doing good. 

 

Hugs!

 

Debbie


#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,504 posts
  • LocationKent, UK

Posted 06 November 2019 - 04:39 PM

Hi Debbie.

 

You were before my time, but will wish you well all the same, and a congratulations on the granddaughter... and er, the divorce I guess! Interested by what you speak about regarding the lawsuit. I guess there must be more in your previous posts. Will take a look later.

 

Nice when I get to meet previous members that I have only read about!

 

Reciprocal hugs!

 

IUN


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,622 posts
  • LocationMissouri

Posted 06 November 2019 - 06:31 PM

Great to see you again Debbie. I am so sorry that you have still got some residual effects from the Cymbalta experience. Your youngest entered college? Your avatar looks like you are 20!!

How long you been off the Cymbalta now? The Zoloft effects the serotonin receptors in nearly the same way as Cymbalta so it may be extending some of the symptoms too. The symptoms you mentioned are some of the first to usually fade after coming off BUT those symptoms are all related to serotonin so that is more evidence that this could be a residual effect of taking the Zoloft.

Your pharmacy where you got your prescriptions filled have to keep their records for 3 years. Could they help you?

#4 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,622 posts
  • LocationMissouri

Posted 06 November 2019 - 06:34 PM

You know I just had an after thought. The vision and brain zap symptoms are usually helped by omega 3 supplements and if you diet is Omega 3 deficient it can cause those symptoms. Maybe you should get a blood test or go on 3000 mg of omega 3 which is rich on epa and dha. That might help.

#5 navywife43

navywife43

    Advanced Member

  • Active Members
  • PipPipPip
  • 85 posts

Posted 07 November 2019 - 12:06 PM

Hi Fishinghat!

 

Thank you for the compliment....I just turned 50.

Also, I had a dr appt two weeks ago. Labs look great...no issues. 

 

Thank you for the information. Hope all is well with you.  :)


#6 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,622 posts
  • LocationMissouri

Posted 07 November 2019 - 12:25 PM

Doing great navywife, thanks for asking. I bet the dr didn't do a omega 3 blood test though.

#7 TryinginFL

TryinginFL

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,161 posts
  • LocationFlorida
  • why_joining:
    Now that I have been off this poison for over 5 years, I hope to help others as they join us

Posted 07 November 2019 - 04:24 PM

Good to hear from you Debbie!  I am here occasionally as I like to check up on everyone...

 

Congrats on your years off the devil drug - I have made it almost 6 yrs now but still have odd things that were never there before.  Extremely emotional, not much sense of smell and the fibro has become worse but that has nothing to do with the drug.

 

Also - congrats on your granddaughter!!

 

Wishing you the best,

Liz 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users